Journal of Noncommutative Geometry


Full-Text PDF (247 KB) | Metadata | Table of Contents | JNCG summary
Volume 13, Issue 1, 2019, pp. 257–267
DOI: 10.4171/JNCG/320

Published online: 2018-12-17

Invariants of the $\mathbb{Z}_2$ orbifolds of the Podleś two spheres

Safdar Quddus[1]

(1) Indian Institute of Science, Bengaluru, India

There are two $\mathbb Z_2$ orbifolds of the Podleś quantum two-sphere, one being the quantum two-disc $D_q$ and other the quantum two-dimensional real projective space $\mathbb RP^2_q$. In this article we calculate the Hochschild and cyclic homology and cohomology groups of these orbifolds and also the corresponding Chern–Connes indices.

Keywords: Podleś sphere, Chern–Connes index, homology, non-commutative spheres

Quddus Safdar: Invariants of the $\mathbb{Z}_2$ orbifolds of the Podleś two spheres. J. Noncommut. Geom. 13 (2019), 257-267. doi: 10.4171/JNCG/320